# SDR TWAA0004004

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- Aircraft time: 79,697 hours, 83,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LONGERON 2L WAS CRACKED AT STA 1076.  SPLICED IN NEW LONGERON SECTION PER SRM 53-02 FIG A, 53-02 FIG 7, 53-02 FIG 8, FROM STA 1040 TO 1076.
